# SDR RAIA00504016

- Difficulty date: April 16, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 17,938 hours, 20,538 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C850176
- Part serial: 216
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 3,491 hours, 4,172 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 5561 - IND - RIGHT STALL WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED RT AOA SENSOR.
